On properties of functions with conditions on their mean oscillation over cubes

Tord Sjödin Department of Mathematics, Umeå, Sweden

TBD mathscidoc:1701.332569

Arkiv for Matematik, 20, (1), 275-291, 1981.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 645 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{tord1981on,
  title={On properties of functions with conditions on their mean oscillation over cubes},
  author={Tord Sjödin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513692338378},
  booktitle={Arkiv for Matematik},
  volume={20},
  number={1},
  pages={275-291},
  year={1981},
}
Tord Sjödin. On properties of functions with conditions on their mean oscillation over cubes. 1981. Vol. 20. In Arkiv for Matematik. pp.275-291. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513692338378.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved